# SDR ASAA2019042959146

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 12,311 hours, 4,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 9105A00502
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGULATOR FAULT GROUNDED - YES. RESET #2 PACK IAW AMM 21-26-00. OK FOR SVC.RMA 2918 ASSIGNED: AIRPACK 2 REGULATOR FAULT.REMOVE AND REPLACE PACK 2  COMP TEMP SENSOR FIN 32HH REF AMM21-61-11 PB401
